# SDR TRBA2009108SUP

- Difficulty date: November 14, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 30,995 hours, 29,726 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011232500
- Part serial: C98045979
- Condition: Damaged
- Location: Recirculating
- Part time: 16,909 hours, 15,558 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL SMOKE IN THE CABIN DETECTED. AT THIS TIME ENTERED RT RECIRCULATING FAN ON MEL NR 21-3 AUTH NR 11105-C.  REPLACED RT RECIRCULATING FAN IAW JIC NR 21-22-21.  PERFORMED OPT CK AND FOUND WORKING PROPERLY. THIS ACTION CLEARS MEL.
